I should have known better.
But for the past 4 months--give or take--I've snorted Ritilan nearly every other day. I thought, naively, that it would take longer to damage my nose.
It didn't take longer
Now there's a noticeable indentation on the side of my right nostril--just below the bridge. It's not too deep, but it's deep enough to pick up the light. Will this improve any? What can I do if it doesn't? I'm very scared. Really.
My Doctor looked inside my nose and said it looked fine. He said it was only scratched. He didn't try to say the dent wasn't there, but he sort of dismissed it. He's good, but eccentric. I haven't used any for a week and two days--I'm done--and what ever nasal pain I felt is starting to improve. Could this be evidence that the appearance of my nostrils will get better as well too?
P.S. I also notice that the right nostril doesn't seem to have the same elasticity as the left. Does this seem likely? In light of what I just described? Or am I being paranoid? Is this bad? Will it get worse? I hope someone can help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.